Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have severe distension of stomach, stomach ulcers, constipated. Had colonoscopy. What is going on?

i have severe distension of my stomach that never goes down, i look 8 months pregnant and i am 5:5 140 lbs its been going on for more than 6 months. i am now having sharp pains on both sides and this is new a symptom sharp pain when i eat across the top and both sides. i have had a colonoscopy, came back normal. a endoscopy said i have some stomach ulcers to take prillosec, which i took for a week and quit because it made me constipated. i have even swallowed a camera capsule, came back normal. i had a abdominal and pelvis ct, came back normal. have had one blood test not sure what they checked for but it was normal. and this is a new symptom, i use the elliptical 30 min. 4/5 days a week, last couple of times upon reaching about 20 min i get sharp pains all over my stomach and my toes go numb on both feet.. help please...
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described details, there appears to be possibility of dyspepsia with decreased gastrointestinal motility.
Dyspepsia is a collection of symptoms consisting of acidic belching, abdominal heaviness and bloating, gargling sound , excessive flatulence.
Dyspepsia could be due to peptic ulcer disease, bile reflux disease and functional in nature.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, blood sugar, thyroid profile, and renal function test.
You should also go for urea breathe test for H. Pylori.
If Urea breathe test is found to be positive then you have to take complete eradication therapy for H. Pylori bacteria.
Meanwhile, you should also take proton pump inhibitors along with prokinetics and advised antidepressants.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor